MathSciNet Relay Station
MathSciNet bibliographic data
MR754431 05C35 (22E40 58G25)
Buser, Peter On the bipartition of graphs. Discrete Appl. Math. 9 (1984), no. 1, 105–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement